# SDR ASAA2017053021058

- Difficulty date: May 30, 2017
- Submitted: June 15, 2017
- Operation: Air carrier
- Aircraft: N622AS
- Make and model: Boeing 737790
- Aircraft serial: 30165
- Aircraft time: 55,670 hours, 25,002 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141A52111
- Condition: Corroded
- Location: Bs 260-270
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT CORRODED AT MULTIPLE AREAS BETWEEN BS 260 AND 270 RBL 4 TO LBL 4.  ACFT GROUNDED.  REMOVED AND REPLACED FLOOR SUPPORT IAW SRM 51-40-02-0G-0.
